# SDR C2XA01TY165

- Difficulty date: October 28, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- Aircraft time: 3,265 hours, 3,090 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seal
- Part number: 14521725013
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  During a scheduled inspection, corrosion was found on the right floor seal at frame 18. Maintenance removed surface corrosion, alodined, primed and painted. I.A.W.-EMB135/145-CMP-51-21-04,05 and 06. Repair procedure was satisfactory and the aircraft will be released upon complection of inspection.
